t3

Hi ,been on t3 only for Hashimotos for a year and a half,was on thyroxine for 15 year before that. I am trying to get dose right.I was doing 40 mcg one day 45 mcg the next ,but still not right began to have hot face and hands,then did 45mcg one day 40 mcg for next 2 days.Began to feel so bad now worse than ever.Back to 40 mcg one 45 mcg the next ,but feel like I am falling off a cliff and terrible aches ,in arms shoulders and fingers.total fatique.Have I messd things up and do I really need to go up to 45 mcg a day. Feel so ill.My pulse and temp have been fine p 73 t 36.6 at best

1 Reply

oldestnewest
  • This excerpt from question dated September 6, 2001 may be helpful as it could be the fillers/binders which are affecting you.

    Dr. Lowe: Your wife may be having an allergic reaction to some constituent of the thyroxine tablets she is taking. It is extremely unlikely that thyroxine molecules themselves are causing the reaction. Thyroxine is what we call an "orthomolecular" substance. This means that thyroxine is natural to the human body and necessary for health. Allergic reactions to orthomolecular substances are incompatible with health and extremely rare.

    Your wife can test whether she's having an allergic reaction by taking an antihistamine, such as 50 mg of diphenhydramine HCL. She should take the antihistamine an hour or so before taking her next dose of thyroxine. If after taking the antihistamine, the thyroxine preparation doesn't cause the reaction, it’s safe to conclude that she’s having an allergic reaction to some constituent other than thyroxine in the tablets. In this case, her doctor should switch her to another brand of thyroid hormone.

    web.archive.org/web/2010103...

You may also like...